Can weight gaining be a side effect of taking thyronorm ?
Hi Sir, I am 22 years old. I have thyroid (4.8 TSH ) and have been taking thyronorm 25mcg from past 2 months and doing workout regularly for 60 to 90 minutes. But, i have addedd 3 kgs since then. Is it the side effects of thyronorm? Please let me know what should be done.
welcome to health care magic
well weight gain is nt the side effect of thyronorm u need to visit physician n i think u required to increase the dose of thyronorm so have thyroid test if not done by latest so have test and then go to physician he wil help u m ore
Since your TSH is a little high, it is likely that your weight gain is because your hypothyroidism is not being adequately corrected. Your current dose of Thyronorm (25 mcg) may not be sufficient to treat your hypothyroidism.
I would advise you to visit your doctor. He/she may give you a prescription for a higher dose of Thyronorm.
Hope I have answered your query.
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi doctor, I got thyroid in my pregnancy.I was taking thyrobuild n now I m getting that.Is thyronorm is okay for the hypothyroid. And more over weight is stable from my to till date. I m unable to reduce it.I stopped tablets for six months. Pls let me know whether hypothyroid causes weight gain.
HI Im 29yrs old and my weight is 53. Just came to knw yesterday that my THS is 16.49. Doc s gave me Thyronorm 100mg and suggested me take for 3 months. Please let me know if there are any side effects. Also my im gaining weight and having hairloss day by day. Please suggest.
Is weight gaining is a negative side effect of thyronorm 25mcg i am 28 years old.my t3 ,t4 is normal but Tsh is 7.3. doctor adviced me to take 25 mcg daily before breakfast.I have read that thyronorm has a side effect of weight gaining.It also causes body pain and joint pain .Is it true? is it safe as i want to become pregnant in near future?
Hypothyroid, lightheadedness , delayed periods with cramps . On Synthroid . Cause?HI i have hypothyroidism i take 112 grams of synthroid. I feel very light headed and shaky and weird could this also be a reason why also im 2 days late on my period, ive been very stressed lately. I recently had a late short period with bad cramps.
I have had some issues with passing out low blood pressure and low potassium family doc sent me for blood work but I had to fast I have felt like I was gonna pass out shaking irritable and a splitting headache I can t get rid of every since I do have a thyroid problem was hyper now hypo take 150 micrograms levothyrixine for about 10 yrs I did have graves with the hyper please help
im taking thyroid pills called levothyroxine 25 mcg...can i take a fastin dietery pill from over the counter during the day...ever since i started the thyroid medication about a month ago i gain 3 pound and i was fine before this medications can you please help me?
Hi, I had hip replacement surgery on May 7, 2013. On XXXXXXX 26/13 I had blood tests done because I was so tired and my Doctor said my Thyroid levels were a bit low (I've never had trouble before) so she started me on Eltroxin 50 mcg Levothyroxine...